Acute generalized exanthematous pustulosis (AGEP) is a rare cutaneous rash characterized by widespread sterile nonfollicular pustules. Cefepime is a fourth generation cephalosporin, used to treat severe infections. A 67-year-old man was admitted with acute gastroenterocolitis. On the seventh day, the patient developed a nosocomial pneumonia and cefepime was initiated. On the fourth day of cephalosporin treatment, he presented with a maculopapular, pruritic eruption affecting the face, neck, abdomen and limbs. One day later he developed disseminated pustular lesions and his temperature was 37°C. Laboratory analysis evidenced leukocytosis and skin biopsy showed subcorneal pustule, edema in the papillary dermis, perivascular inflammatory infiltrate consisting of neutrophils, leukocytoclasia and red cell extravasation in the epidermis. Cefepime was suspended and within 4 days the non-follicular pustules cleared following a desquamation. AGEP is a disease attributed to a variety of causes, but in 90% of the cases it is due to an adverse drug reaction. Antibiotics are implicated in 80% of these cases, mostly penicillins and macrolides. There are few cases associated with cephalosporins. It is very important to consider AGEP in cases of acute pustular rashes and drugs should be investigated as causative agents.